Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 742102, 27 pages
http://dx.doi.org/10.1155/2012/742102
Research Article

Almost Periodic Solutions of a Discrete Mutualism Model with Variable Delays

1School of Mathematics and Computer Science, Panzhihua University Sichuan, Panzhihua 617000, China
2City College, Kunming University of Science and Technology, Kunming 650051, China

Received 26 May 2012; Accepted 4 November 2012

Academic Editor: Zhen Jin

Copyright © 2012 Yongzhi Liao and Tianwei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongzhi Liao and Tianwei Zhang, “Almost Periodic Solutions of a Discrete Mutualism Model with Variable Delays,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 742102, 27 pages, 2012. https://doi.org/10.1155/2012/742102.